# SDR USAA20101108EM054

- Difficulty date: November 3, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 860, MHT - PHL - PACK 2 FAILED ON APPROACH TO PHL.  RESET IAW QRH, THE FLIGHT ATTENDANT REPORTED BURNING SMELL IN CABIN.  MAINTENANCE TROUBLESHOT PER FIM 21-51-00-810-823A.  RAN PACK SYSTEM FOR 45 MINUTES WITH NO DUCT DAMAGE FOUND AND NO UNUSUAL ODOR THROUGHOUT THE CABIN OR COCKPIT DETECTED.  OPERATIONAL CHECK IS GOOD.
